# SDR H432011F00000

- Difficulty date: March 16, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N379DB
- Make and model: Cessna 525B
- Aircraft serial: 525B0191
- Engine: Wilint FJ443A
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 34022601091
- Condition: Burned Out
- Location: Tail
- Component: Beacon, Whelen
- Component part number: 9003313
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE MALFUNCTION OF THE BEACON ASSY IS THAT IT KEEPS BURNING OUT THE LAMPS, SOMETIMES 2 TO 3 TIMES A MONTH.  PROBABLE IS VIBRATION INTHE TAIL CAUSING ELEMENT TO BURN OUT.  RECOMMENDATION TO INSTALL LED LIGHTING FOR TAIL BEACON ASSY
